# SDR A6WA202207078231

- Difficulty date: July 7, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111975
- Part serial: NSA
- Condition: Corroded
- Location: Lbl 27 Fs 559+96
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LBL 27 FLOORBEAM NEAR FS 559+96 ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED LBL27 FLOORBEAM CAP SECTION BETWEEN FS559.00+80 AND FS569  REF CRJ200 SRM 53-00-43 REPAIR NO. 2, SRM 51-42-21, SRM 51-42-34, SRM 51-42-06  AND MHIRJ REO 601R-53-51-621, REV --, DATED 2022-06-27
